Learn how to use Mayo Clinic Connect
Request an Appointment
Study shows arrhythmias in heart patients taking Lamictal / Lamotrigine.
Interested in more discussions like this? Go to the Epilepsy & Seizures group.
Hello @santosha and welcome to Mayo Clinic Connect. How wonderful that you are also from South American and joining us and supporting members like @abelmarcelo with your experience.
Did you switch from Lacosamide to Lamictal?
Jump to this post
Hi Amanda, Good Evening
Thank you for your warm welcome.
Answering your question. No, Lamictal was the first anti-seizure medication I have taken. Because of severe insomnia, I have switched to Tegretol first, then to Trileptal and Gabaneurin, and finally to Vimpat, which was the worst of all medications I have tried. Today, I am back to Tegretol taking it together with medical cannabis.
I am just curious whether you have a heart condition or epilepsy? If you’re comfortable in doing so could you tell us what your condition is and more about the details?
It is a pleasure to share my experiences so as to help other people. I have epilepsy and do not have any heart problems. But with Vimpat I had daily heart palpitations. Did I answer your question?
Hi @abelmarcelo, just one more comment. There is a very nice material regarding medications and side effects at the Epilepsy Foundation. Look for "Medical Therapy in Epilepsy: Treatment, Side Effects, and Drug Interactions" at the Epilepsy Foundation (epilepsy.com) or You Tube.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In